Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 730358, 9 pages
http://dx.doi.org/10.1155/2008/730358
Research Article

An Inverse Quadratic Eigenvalue Problem for Damped Structural Systems

Department of Mathematics, Jiangsu University of Science and Technology, Zhenjiang 212003, China

Received 23 October 2007; Accepted 14 February 2008

Academic Editor: Angelo Luongo

Copyright © 2008 Yongxin Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongxin Yuan, “An Inverse Quadratic Eigenvalue Problem for Damped Structural Systems,” Mathematical Problems in Engineering, vol. 2008, Article ID 730358, 9 pages, 2008. doi:10.1155/2008/730358